A-classes of minimal abelian groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)53-62
JournalThe Annuaire
Volume71
Publication statusPublished - 1976

Cite this

Stoyanov, Latchezar Nedeltchev ; Dikranjan, D. / A-classes of minimal abelian groups. In: The Annuaire. 1976 ; Vol. 71. pp. 53-62.
@article{6407a76775dd47e5bc70628234298963,
title = "A-classes of minimal abelian groups",
author = "Stoyanov, {Latchezar Nedeltchev} and D. Dikranjan",
year = "1976",
language = "English",
volume = "71",
pages = "53--62",
journal = "The Annuaire",
publisher = "The International Association of Patristic Studies (I.A.P.S.)",

}

Stoyanov, LN & Dikranjan, D 1976, 'A-classes of minimal abelian groups' The Annuaire, vol. 71, pp. 53-62.

A-classes of minimal abelian groups. / Stoyanov, Latchezar Nedeltchev; Dikranjan, D.

In: The Annuaire, Vol. 71, 1976, p. 53-62.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A-classes of minimal abelian groups

AU - Stoyanov, Latchezar Nedeltchev

AU - Dikranjan, D.

PY - 1976

Y1 - 1976

M3 - Article

VL - 71

SP - 53

EP - 62

JO - The Annuaire

JF - The Annuaire

ER -